# SDR USAA2011110200005

- Difficulty date: November 1, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 35,380 hours, 19,817 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CENTER FLIGHT ATTENDANT SEAT FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED BATTERY IN FLASHLIGHT AMM 25-65-53.  OPS CHECKED GOOD.
